Really important

Patient

Q: Hi,

this started two months ago.

its about Birth control, I am using Tri-cylen Lo.

Two months ago i had missed a pill early in my pack and was spotting through out that whole month. which I figured that I would. But by the end of the month it just made me so frustrated that i didn't take my last two pills.. because my period was coming anyway.

During that week of sugar pills I had been away and didn't have my next pack, and where I was I couldn't get a new pack. so when i got back 3 days in to my new pack and missed my first three packs. but I went to the doctor right away. but ofcourse he said that I wasn't protected for that month and I started that new pack..

But for reasons that I don't really wanna get into I didn't tell my bf and were really sexualy active... anyway .. first month no period on sugar pills.. but like three days after I bleed for like a day. and then second month so far no period and its sat and new pack starts tommorrow and nada..

ok.. so and things you should know also.. is that like the other morning .. i thought I was going to get my period and like sore breasts and upset stomach.. and then like for the last couple weeks I have been having troubles eating.. and will sometimes skip meals or eat alot less because its hard.

I don't want to assume pregnancy but I don't want to count it out. .because I dno.. Im just worried.. have I messed something up.. uhg I don't know ..

I ive been working alot this last week and i dno if my tiredness is just from that or not.. i don't know.

any help would be awesome :)

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews